# SDR AALA20011579

- Difficulty date: July 30, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Condition: Cracked
- Location: Fs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT PRESSURE WALL IS CRACKED JUST BELOW DOOR CABLE QUAD.  INSTALLED DOUBLER PER ESO 11697 7/30/01.  (M)
